MathSciNet Relay Station
MathSciNet bibliographic data
MR505805 05C30
Wright, E. M. The number of connected sparsely edged graphs. II. Smooth graphs and blocks. J. Graph Theory 2 (1978), no. 4, 299–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement